# SDR DL76K010890

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 3,206 hours, 1,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2 EF EMERGENCY LIGHTS INOP.  REPAIRED DAMAGED SEAT HARNESS.
